# SDR C2XA01CL111

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE FLIGHT 3966  THE CREW REPORTED STRONG SMOKE ODOR INFLIGHT.  ODOR WENT AWAY AFTER CREW TURNED OFF PACK NR 1.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER PROBLEM.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF NR1 BLEED SYSTEM NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
